MathSciNet Relay Station
MathSciNet bibliographic data
MR1401743 28A33 (46E27 54D45 60B10)
Hernández-Lerma, Onésimo; Lasserre, Jean B. An extension of the Vitali-Hahn-Saks theorem. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3673–3676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement